MAUDE Adverse Event Report: CAREFUSION ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 30893-07
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.
 
Event or Problem Description
It was reported that in the birthing center, tubing cracked at the hub which resulted in a pain medication leaking below the connection site during patient use.This event did not result in a serious injury, and it was reported it¿s unknown if this event caused a delay or change in the course of treatment.
 
Additional Manufacturer Narrative
The customer¿s report that the tubing cracked at the hub was confirmed.The customer's report of a leak was not confirmed.Visual inspection under magnification observed a small crack in the anti-siphon wall located at the top edge of the female port.Functional testing did not to replicate any leaks with the returned set as reported by the customer.Pressure testing also found no anomalies.It was determined that the crack did not affect the functionality of the set.The root cause of the customer's report could not be identified.A device history record for model 30893-07 with lot number 19025228 was performed.The search showed that a total of (b)(4) were built in 1 lot on 06feb2019.The search showed that there was one quality notification post production of the set.A global hold on the lot was initiated.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional info: a.1;a.2 disregard comment in b7.

Brand Name
ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9960896
Report Number9616066-2020-01310
Device Sequence Number11399693
Product Code FPA
UDI-Device Identifier10885403460234
UDI-Public10885403460234
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2022
Device Model Number30893-07
Device Catalogue Number30893-07
Device Lot Number19025228
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date07/25/2020
08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1